# SDR CA190510013

- Difficulty date: April 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp AS355N
- Aircraft time: 2,005 hours
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Connector
- Condition: Damaged
- Location: Helibasket
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF NEW UPGRADED (DOUBLE LOCKING) HELIBASKET QUICK RELEASE PIN`S, SAFETY LANYARD`S REVEALED THAT CRIMP CONNECTOR INSTALLED INCORRECTLY. CUT END OF CABLE NOT VISIBLE OUTSIDE OF CRUSHED CRIMP AND CABLE FLATTENED ON OTHER END OF CRIMP. (TC# 20190510013)
